Advertisement

Results in Mathematics

, 74:48 | Cite as

The Radius of Starlikeness, Convexity and Uniform Convexity of the Legendre Polynomials of Odd Degree

  • Serap Bulut
  • Olga EngelEmail author
Article
  • 18 Downloads

Abstract

In this paper we determine the radius of starlikeness and convexity of order \(\beta \) of the Legendre polynomials of odd degree. Further we determine the radius of uniform convexity of the Legendre polynomials of odd degree.

Keywords

Legendre polynomials radius of starlikeness radius of convexity radius of uniform convexity 

Mathematics Subject Classification

30C45 

Notes

References

  1. 1.
    Aktaş, I., Toklu, E., Orhan, H.: Radius of uniform convexity of some special functions (2018). arXiv:1801.08684v1
  2. 2.
    Baricz, Á., Kupán, P.A., Szász, R.: The radius of starlikeness of normalized Bessel functions of the first kind. Proc. Am. Math. Soc. 142(6), 2019–2025 (2014)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Baricz, Á., Szász, R.: The radius of convexity of normalized Bessel functions. Anal. Math. 41(3), 141–151 (2015)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Baricz, Á., Yaǧmur, N.: Geometric properties of some Lommel and Struve functions. Ramanujan J. 42(2), 325–346 (2017)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Deniz, E., Szász, R.: The radius of uniform convexity of Bessel functions. J. Math. Anal. Appl. 453(1), 572–588 (2017)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Goodman, A.W.: On uniformly convex functions. Ann. Polon. Math. 56(1), 87–92 (1991)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Mocanu, P.T., Bulboacă, T., Sălăgean, G.Şt.: Teoria Geometrică a Funcţiilor Univalente, Ed. a II-a, Casa Cărţii de Ştiinţă, Cluj-Napoca (2006). ISBN 973-686-959-8Google Scholar
  8. 8.
    Røonning, F.: Uniformly convex functions and a corresponding class of starlike functions. Proc. Am. Math. Soc. 118(1), 189–196 (1993)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Szász, R.: Geometric properties of the function \(\Gamma \) and \(\frac{1}{\Gamma }\). Math. Nachr. 288(1), 115–120 (2015)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Civil Aviation CollegeKocaeli UniversityIzmitTurkey
  2. 2.Department of MathematicsBabeş-Bolyai UniversityCluj-NapocaRomania

Personalised recommendations